# SDR UPS98827648

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 50-120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 50 TO 120 SEAT TRACK B CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3.  REPLACED SEAT TRACK ON NR 840844.
